# SDR TWAA0000503

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LOWER FRAME AT THE AFT CARGO DOOR SILL HAD CORROSION GROUND BEYOND LIMITS.  REPLACED THE FRAME PER SPM 6-70-01, PAGE 1.
